Authors: Žunić, Joviša 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Cutting corners with spheres in d-dimensions
Journal: Advances in Applied Mathematics
Volume: 32
Issue: 3
First page: 609
Last page: 614
Issue Date: 1-Jan-2004
Rank: M22
ISSN: 0196-8858
DOI: 10.1016/S0196-8858(03)00094-0
Abstract: 
A sphere corner cut A ⊂ ℕ0d is a set of points with nonnegative integer coordinates which includes the origin and which can be separated from ℕ0d \ A by a d-dimensional sphere. We show that in a given d-dimensional space there are O(nd+1 (log n)d-1) sphere corner cuts consisting of n points.
Keywords: Corner cuts | Integer grid | Partitions
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

3
checked on Oct 2, 2022

Page view(s)

28
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.